User Reviews for Bisoprolol
Also known as: Zebeta
The following information is NOT intended to endorse drugs or recommend therapy. While these reviews might be helpful, they are not a substitute for the expertise, skill, knowledge and judgement of healthcare practitioners in patient care.
Learn more about Bisoprolol.
Reviews for Bisoprolol to treat Supraventricular Tachycardia
"My doctor prescribed me 5mg concor. When I started my 208-213 bpm heart rate drops to 70-100 bpm. And also said that if this wouldn't help to drop we can make catheter ablation operation. I also test to give up the pills for 2 days then it again start to beat at 180-200 bpm. So I am good with 1 pill 5mg for a day."
heartty January 16, 2016
|5 users found this comment helpful. Did you? Yes No||Report as inappropriate|
"I was prescribed bisprolol fumarate 2.5mg and first 8 days no reaction then I got stomach pains then lips swelled up then felt throat restriction. I went to my doctor and asked if I could use lesser dose he said no I was allergic to it and it took that long for it to show. Now three weeks later I am just feeling it is going out of my system I have had lots of heart booms and feeling really off very frightening I would never take them again my heart was feeling really strange. I have phoned the consultant who prescribed them but to date no reply although I left message. I have never had these feelings before the tablets and the heart going every now and again like a deep beat was quite alarming seems to be quietening down now."
j shepherd June 7, 2014
|15 users found this comment helpful. Did you? Yes No||Report as inappropriate|
"Started on a half pill a day and it worked for about a week. Upped to a full pill after that but recently had the worst attack I've had in a long time. Glad to be seeing the cardiologist in a couple weeks. Going to try diet alterations instead."
CChopeful December 12, 2011
|14 users found this comment helpful. Did you? Yes No||Report as inappropriate|
"Bisoprolol was very helpful in reducing heart rate and blood pressure. Unfortunately, eye and facial itching as a side effect became overwhelming and unbearable. Hope to discontinue medicine and begin a replacement treatment soon."
Anonymous December 7, 2010
|28 users found this comment helpful. Did you? Yes No||Report as inappropriate|
More about bisoprolol
- Other brands: Zebeta